# SDR AALA202208232770

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737
- Aircraft serial: 29546
- Aircraft time: 59,998 hours, 24,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 GIRT-BAR LOOSE. ADJUSTED L1 DOOR GIRT-BAR TO CORRECT TENSION IN ACCORDANCE WITH AMM 25-66-01.
